# SDR VNAA2024091711103

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,243 hours, 17,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR ORIGINATING FROM THE FIRST-CLASS AREA, DECLARED AN EMERGENCY AND CONTINUED TO PHL AS A PRECAUTION / T/S PER CRJ900 FIM 21-22-00-810-806-A01. AFTER TALKING WITH FLIGHT ATTENDENT, THEY REPORTED THAT THE SMELL WAS COMING FROM FIRST CLASS AND WAS A PERFUME/SANITIZER SMELL. COULD NOT REPLICATE FAULT AT THIS TIME.
